An inequality of Paley and convergence a.e. of Walsh-Fourier series

Per Sjölin Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332300

Arkiv for Matematik, 7, (6), 551-570, 1969.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 861 downloads ] [ 0 comments ] [ Cited by 130 ]
@inproceedings{per1969an,
  title={An inequality of Paley and convergence a.e. of Walsh-Fourier series},
  author={Per Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442132162109},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={551-570},
  year={1969},
}
Per Sjölin. An inequality of Paley and convergence a.e. of Walsh-Fourier series. 1969. Vol. 7. In Arkiv for Matematik. pp.551-570. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442132162109.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved